# SDR CA120507014

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,403 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 770441
- Condition: Leaking
- Location: Gearbox Input
- Part time: 149 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT SEAL LEAKING SO SEAL WAS REPLACED AND GROUND RUN TO CONFIRM NO LEAKS.
